stay away from ultram, it may not be catagorized as a narcotic, but it is just as addicting as one! I know, I'm going through it now. I take it for fibromyalgia and a soft tissue disorder, and it really helps the fatigue and gives me strength to get off my but and do things...but it is a fine line between taking as directed and taking more so you will feel even better! If it is not actually helping your pain, throw it out.
The reason you have "more energy" is because ultra/tramadol immicks the "feel good juices" the brain produces. If you are in pain you will tend to over do it while on it (as with all pain meds) and then your body hurts even more, so you take more and it just keeps going!
If you want to talk further, just zip me a note, I know a lot about this particular drug!
Feel a Hug!
ultram was marketed as non narcotic to physicians, as a registered nurse i have had to hand them the pdr information that lists it as an addictive substance. you can read the pharmacy insert that came with the prescription and the warning is there. one of the differences that is more alarming is the strong risk of seizure activity that can result from sudden withdrawal of this medication making it more hazardous to detox from. you must detox with supervision. the effects during withdrawal seem to linger for a longer period of time as well with multiple complaints of dizziness for extended lengths of time. stay put on the forum. rethink this medication carefully. it can be of benefit but you must weight the risks carefully.
Ultram/tramadol is addictive. I took my last one 28 hrs ago and am feeling like ****. Hot/cold flashes, anxity and it feels like i get these jolt like feelings in my brain. But I"m not taking them anymore. They are bad. Just my opion. My typing is horrible due to w/d's. Thanks for all ur suppot.
I am on day 6 off of ultram/tramadol, and in my opinion the withdrawal effects are worse than hydrocodone. I was on the hydro for 15 months as prescribed (40-60mgs a day max) for my shoulder and had 4 day wd period, after which I felt fine but had severe cravings. I took ultram (200-250mgs a day) for about 6 weeks, and after 6 days still feel like ****, plus the anxiety and depression is much worse. If you can get by taking 3x5mg hydros a day and don't increase that it might be better route, as detoxing from ultram adds the antidepressants withdrawal symptoms on top of the usual opiate wds.
as everyone has said its just as addicting and withdrawl is hell .
You going from one mess right into another ......